# SDR SWAA2025022691042

- Difficulty date: January 29, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N8612K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36973
- Aircraft time: 40,176 hours, 19,174 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME STA 312 AND BTW STR 5L TO STR 6L AT PASSENGER CABIN 2025-81690<[01] PERFORMED PERMANENT REPAIR ON FRAME STA 312 AND BTW STR 5L TO 6L AT PASSENGER CABIN I.A.W. EA M-22-153-01244. LENGTH OF CRACK IS:0.315? TOOL USED DIGITAL CALIPER P/N: 500-197-30; S/N: B23267756 DUE DATE: 10-NOV-25;[02] CORRECTED STEP 1 PERFORMED PERMANENT REPAIR ON FRAME STA 312 AND BTW STR 5L TO 6L AT PASSENGER CABIN I.A.W. EA M-22-153-01244. LENGTH OF CRACK IS:0.315? TOOL USED DIGITAL CALIPER P/N: 500-197-30; S/N: B23267756 DUE DATE: 10-NOV-25 SEE INDIVIDUAL SING-OFF BELOW.;[03] TASK CARD COMPLETE.    SEE INDIVIDUAL SIGN OFF BELOW.
